EconPapers    
Economics at your fingertips  
 

Existence and Uniqueness of the Positive Definite Solution for the Matrix Equation

Dongjie Gao

Abstract and Applied Analysis, 2013, vol. 2013, 1-4

Abstract:

We consider the nonlinear matrix equation , where is positive definite, is positive semidefinite, and is the block diagonal matrix defined by . We prove that the equation has a unique positive definite solution via variable replacement and fixed point theorem. The basic fixed point iteration for the equation is given.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/216035.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/216035.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:216035

DOI: 10.1155/2013/216035

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:216035